are you eating several small saucer plate full of food enough basically for a child--you can not get full--mines were 250- over 300 wondering why my fingers were tingling, yeasty, dry mouth, and confused and slightly disoriented--i take januvia 1x daily and glucophage 1000mg 2xdaily, changed food habits use splender only-it tastes horrible because i want real sugar, i drink more water and snapple diet ice teas, wawa's iceteas, and crystal light--my number are 80's to 90's daily i was 220lbs now i am 174 as of 7/9/10, when i eat its small amounts several times a day, i had a fish sandwich on white bread, i have a orange in case i get hungry again, honey wheat, cherios, and shreaded wheat with the white coating would be my night time snack, i really think its my consumption of the wheat that has caused significant changes to my diabetes, to be honest i forget to take the januvia on a daily basis, but i eventually feel the tingling thats how i know i forgot to do something, or i become extremely sleepy, i hope my circumstances was related to yours.. i hoped they helped, my doctor told me when the numbers were too high- talking about my kidneys and protein in the kidneys and other sediment i was scared, of him trying to prepare me for dialysis--- and all that stuff so i changed some things now i cant fit nothing, everything falling, sliding off of me, so this is my journey you know, ..peggy01 i hope something i said has hlped you some, god bless you, this is a fight to keep our lives, it really is..take care vtech10
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 27 Jun 2010 • 2 answers
Have been on januvia for 3 days making me feel really sick on 100mg was on actos is there something?
Posted 1 Oct 2011 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 17 Apr 2017 • 1 answer